MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION
Model Number NGP680301
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 05/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that phaco signature pro had an initial problem with the opo71 cassette and was not working properly.The cassette was then changed to the opo73, where the surgery was started correctly.Prime and tuned ok and during the first surgery the phaco showed a lot of surges, rupturing the capsule and requiring intervention with vitrectomy.Lens was implanted and doctor will monitor and evaluate progress in postop.No additional information has been provided.
 
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section e1 telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: h4: in initial report, the manufacturer date provided was inadvertently reported as jan 9, 2019, however the correct date is jan 23, 2019.Additional information: device evaluation: during the evaluation, errors 149 and 503 were identified, caused by a defect in part solenoid/str gauge.Therefore, it was necessary to replace it.After replacing the part, all tests were successfully conducted.Additionally, preventive maintenance was also carried out.System is performing to specifications.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19522872
Report Number3012236936-2024-000165
Device Sequence Number8412272
Product Code HQC
UDI-Device Identifier05050474596146
UDI-Public(01)05050474596146
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680301
Device Catalogue NumberNGP680301
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPO73
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale